# SDR U5QA202412260142

- Difficulty date: December 26, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N315JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20030
- Aircraft time: 9,092 hours, 5,443 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Muffler
- Part number: 10049840010005
- Part serial: PFW0459
- Condition: Defective
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

APU FIRE INDICATION DISPLAYED DURING APU START ON APPROACH, EMERGENCY DECLARED.  R&R FIRE LOOPS AND APU EXHAUST MUFFLER ASSY, SET TO RTS SUN 1/5/25.
